MAUDE Adverse Event Report: CONVATEC INC CURE ULTRA CATHETER; CATHETER, UROLOGICAL

CONVATEC INC CURE ULTRA CATHETER; CATHETER, UROLOGICAL
Model Number ULTRA10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports she "continued to have recurrent utis many months in a row month diagnosed at urgent cares and her md since we last spoke.She said she had one diagnosed each month in (b)(6)t and feels like she has another one now in november.The urine cultures always grow out the same bacteria the last few months, klebsiella pneumoniae.Her symptoms are always urgency frequency and burning.For her prior utis in (b)(6) she said she always felt better for a few weeks after antibiotic treatment before the new one started.Her symptoms returned again in (b)(6).The end of (b)(6) after a treatment course of antibiotics for a positive uti (stated she was started on cefindir but when that came back as resistant and she was switched to another antibiotic - name cno) she said she did check her urine culture and it showed no growth but she still felt symptomatic.She said she recently went to urgent care to do another urine test due to her symptoms not going away and has yet to hear back on most recent results but suspects another uti.She saw her urologist (b)(6) in person for follow up but they are just monitoring her.She still has a small kidney stone they are monitoring as well." she follows a non-bladder irritating diet and she takes all precautions to prevent utis.".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE ULTRA CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23521604
Report Number1049092-2025-00272
Device Sequence Number18588320
Product Code KOD
UDI-Device Identifier00815947020420
UDI-Public00815947020420
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale